Can I develop parkinsons, ms, tardive dyskinesia or huntingtons after stopping geodon (ziprasidone) and risperdal adding up to a year. Are my dopamine levels normal?

Some side effects. Geodon (ziprasidone) and Risperdal are in the class of medications known as neuroleptics. While taking these, patients can sometimes develop symptoms similar to parkinson disease, and can develop tardive dyskinesia. Ms and huntington disease are not related. The symptoms of parkinsonism can take a year or more to fully resolve, and the improvement of tardive dyskinesia is variable.
Let's analyze. Tardive dyskinesia can be associated with your prior and current major tranquilizers, and can develop while on them and after stopping, but risk with Geodon (ziprasidone) somewhat lower than traditional older drugs. Stop worrying about Parkinson's, MS, or Huntington's, as these have no relationship to your issues.

Related Questions

Is geodon (ziprasidone) or Seroquel more likely to cause tardive dyskinesia?

About even. TD is time dependent. As such a drug that is new on the market cannot cause it (until it has been out for at least 5 and more likley 10+ years). Seroquel (quetiapine) is newest and probably ONLY for that reason so far has less TD (but I doubt it actually is that much better). Read more...